Journal of South China University of Technology (Natural Science Edition) ›› 2005, Vol. 33 ›› Issue (4): 96-100.

Previous Articles    

Weighted Generalized M ean Curvature Operator with Subcritical Exponent Growth

Yang Jun  Shen Yao-tian   

  1. College of Mathematical Sciences,South China Univ of Tech.,Guangzhou 510640,Guangdong,China
  • Received:2004-06-23 Online:2005-04-25 Published:2005-04-25
  • Contact: 杨俊(1979-),女,助教,主要从事非线性椭圆型方程的研究 E-mail:yangjun@scult.edu.cn
  • About author:杨俊(1979-),女,助教,主要从事非线性椭圆型方程的研究
  • Supported by:

    国家自然科学基金资助项目(10171032);广东省自然科学基金资助项目(011606)

Abstract:

The existence of the nontrivial solution of a weighted generalized mean curvature-div((1+I ▽uI 2)p-2/2▽u)=λIuI r-2u+μ|u|q-2/|x|su in some c0nditions,such as the Dirichlet boundary c0nditi0n and the condition that r and q are less than the critical exponent,is investigated in this paper. In the investigation,the Sobolev-Hardy ine.quality,the theorem of almost everywhere convergence of the gradient un and the Mountain Pass Lemma Satisfying the(PS)c conditions are adopted.Thus,the dificulties in verifying the Mountain Pass geometric conditions and the PS conditions are conquered.

Key words: weak solution, critical exponent, (PS)c condition, Mountain Pass Lemma